# SDR USAA980391

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681165
- Condition: Corroded
- Location: Bs 1006
- Part time: 31,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION STATION 1006 LBL 2 BEAM INST PASS FLOOR.  CORROSION TASK NR C53-107-02.  INSTALLED REPAIR ANGLES PER SRM 53-30-51.  (M)
